# SDR IXXA090045O

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,160 hours, 39,459 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Defective
- Location: Vhf Comm
- Part time: 94,160 hours, 39,459 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 2 VHF RADIO WILL NOT TRANSMIT FROM ANY POSITION. THE CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX REPLACED FIRST OBSERVERS AUDIO SELECT PANEL AND VHF/FM COMM TRANSCEIVER. OPS CHECK GOOD IAW MM 23-20-1, AND 23-50-1.  ACFT WAS RETURNED TO SERVICE.
